# SDR MASA200601920

- Difficulty date: July 21, 2006
- Submitted: September 1, 2006
- Operation: Air carrier
- Aircraft: N27318
- Make and model: Cndair CL6002B19
- Aircraft serial: 7318
- Aircraft time: 21,026 hours, 15,003 cycles
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Fire Bottle
- Part number: 365000183
- Part serial: 35129D1
- Condition: Low
- Location: Cargo Bay
- Part time: 10,493 hours, 7,777 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 6353 PHX - AIRCRAFT RETURNED TO FIELD FOR CARGO BOTTLE LOW CAUTION MESSAGE.  MX REPLACED CARGO BOTTLES.
